New integrable differential-difference systems: Lax pairs, bilinear forms and soliton solutions

Xing Biao Hu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

Two new integrable differential-difference systems with their Lax pairs are proposed. By the dependent variable transformations, these integrable lattices can be transformed into bilinear equations. With the assistance of Mathematica, three-soliton solutions are explicitly obtained. We have also shown that these lattices can be obtained from a special case of the coupled bilinear equations under reduction. Furthermore a bilinear Bäcklund transformation and the corresponding nonlinear superposition formula concerning the coupled bilinear equations are presented. Besides, it is also illustrated that the y-flow of these coupled bilinear equation can be tranformed into a lattice previously derived by the authors. Starting from the corresponding bilinear Bäcklund transformation, its corresponding Lax pair is obtained.

Original languageEnglish
Pages (from-to)319-327
Number of pages9
JournalInverse Problems
Volume17
Issue number2
DOIs
Publication statusPublished - Apr 2001

Scopus Subject Areas

  • Theoretical Computer Science
  • Signal Processing
  • Mathematical Physics
  • Computer Science Applications
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'New integrable differential-difference systems: Lax pairs, bilinear forms and soliton solutions'. Together they form a unique fingerprint.

Cite this